Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Hit on head by a motorbike legguard. Had seizures. Took medicines. Having nausea, confusion, depression. Suggestions?

SIR, I AM SUFFERING FROM BRAIN TUMER FROM LAST 13 YEARS MY AGE IS 22 YR. IT STARTED WHEN I WAS HIT ON MY LEFT SIDE OF HEAD BY LEG GAURD OF A MOTORBIKE. IT DIDNT BLEEDED BUT CAUSED A SWEELING AFTER FEW MONTH I GOT SEIZURES.I WAS ON MEDICINE FOR FEW YEARS THEN IN 2006 I WAS GOD ENOUGH TO STOP MEDICINE AS SAID BY DOCTOR ,I CARRIED OUT STUDY IN DIFFERENT PART OF INDIA AWAY FROM HOME. 2 YR BACK I GOT A KIND OF SEIZURE AND NOW 6 MONTH BACK I STARTED GETTING HEADACHE , NAUSEA , MUSCULAR CRAMPS , BODY ACHE, FEVER EVERY WEEK, AND LOTS MORE, I MET MY DOCTOR HE STARTED SOME MEDICINE I AM LISTING THEM HERE BELOW 1.FLUZIN 5 2.S-CELEPRA 5 3.REJ-OD 4.DIAVOL-OD-500 I TOOK MEDICINE FOR FEW DAYS BUT DUE TO OME REASON I STOPPED AND KNW ITS AGIN STATRD CAUSING LACK OF CONCENTRTIN, HEADCH ,NAUSEA, CONFUSION, DEPRESSION , SITTING IDEALY FOR HOURS THING OF PAST. PLEASE HELP ME OUT WHTA SHOULD I DO, IS MY DOCTOR TREATING ME RIGHT, I AM LITTLE CONFUSE, HE ALWAYS TAKES MY CASUALLY, I IN CONTAT OF SAME DOCTOR FROM LAST 13 YEARS , I AM A B.TECH 2ND YR STUDENT AND I AM UNABLE TO STUDY.PLEASE SUGGEST ME .
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi,
Thank you for posting your query.

Your problem seems to be epilepsy or seizures, which has probably resulted from old head injury. You say you have brain tumor, but we need to see your MRI or CT scan brain report to confirm the underlying diagnosis. If possible please upload the report.

Your symptoms can be partly explained by side effects of your current medications. The dose depends on the body weight. So, please get back with your weight also.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor